# SDR 9602932292

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292US
- Make and model: Boeing 727251
- Aircraft serial: 21503
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pumps
- Condition: Failed
- Location: A-Hyd Pumps
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION HYDRAULIC SYSTEM-A DROPPED TO ZERO PRESSURE AND ZERO QUANTITY.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED BOTH A-SYSTEM ENGINE HYDRAULIC PUMPS, SYSTEM FILTERS AND RIGHT GEAR DOOR OPEN HYDRAULIC LINE.  OPERATIONAL CHECK OF SYSTEM OK.
